Publications of C.J. Colbourn
BACK TO MASCOTTE PUBLICATION INDEX

Publications of C.J. Colbourn

Articles in journal or book chapters
  1. J-C. Bermond, C. J. Colbourn, L. Gionfriddo, G. Quattrocchi, and I. Sau. Drop Cost and Wavelength Optimal Two-Period Grooming with Ratio 4. SIAM Journal on Discrete Mathematics, 24(2):400-419, 2010. [PDF ] [Abstract] [bibtex-entry]

  2. J.-C. Bermond, C.J. Colbourn, A. Ling, and M.-L. Yu. Grooming in unidirectional rings : $K_4 -e$ designs. Discrete Mathematics, Lindner's Volume, 284(1-3):57--62, 2004. [PDF ] [bibtex-entry]

Internal reports
  1. J-C. Bermond, C.J. Colbourn, L. Gionfriddo, G. Quattrocchi, and I. Sau. Drop cost and wavelength optimal two-period grooming with ratio 4. Technical report RR-7101, INRIA, November 2009. [PDF ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:01 2013


This document was translated from BibTEX by bibtex2html